Vol. 276, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topology of complete Finsler manifolds admitting convex functions

Sorin V. Sabau and Katsuhiro Shiohama

Vol. 276 (2015), No. 2, 459–481
Abstract

We investigate the topology of a complete Finsler manifold (M,F) admitting a locally nonconstant convex function.

Keywords
Finsler manifolds, geodesics, convex functions
Mathematical Subject Classification 2010
Primary: 53C60
Secondary: 53C22
Milestones
Received: 7 January 2014
Accepted: 27 December 2014
Published: 15 July 2015
Authors
Sorin V. Sabau
Tokai University
School of Science
Department of Mathematics
Sapporo 005-8601
Japan
Katsuhiro Shiohama
Fukuoka Institute of Technology
Institute of Information Science
Fukuoka 841-0108
Japan